# SDR ASAA2023091845200

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 3,772 hours, 1,107 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH NAVS DISPLAYS HAVE "FMC DISAGREE" ALERT MESSAGE. GROUNDED - YES. PERFORMED IFIM 34-61-00-810-918, CYCLED FMCS C/BS FMC DISAGREE MESSAGES EXTINGUISHEDSEAMC CHRIS NOTIFIED.
